Open Access
Translator Disclaimer
august 2013 Optimal control of a fourth-order parabolic equation modeling epitaxial thin film growth
Xiaopeng Zhao, Changchun Liu
Bull. Belg. Math. Soc. Simon Stevin 20(3): 547-557 (august 2013). DOI: 10.36045/bbms/1378314515

Abstract

In this paper, for the fourth-order parabolic equation modeling epitaxial thin film growth, the optimal control under boundary condition is given, and the existence of optimal solution to the equation is proved.

Citation

Download Citation

Xiaopeng Zhao. Changchun Liu. "Optimal control of a fourth-order parabolic equation modeling epitaxial thin film growth." Bull. Belg. Math. Soc. Simon Stevin 20 (3) 547 - 557, august 2013. https://doi.org/10.36045/bbms/1378314515

Information

Published: august 2013
First available in Project Euclid: 4 September 2013

zbMATH: 1273.35161
MathSciNet: MR3129058
Digital Object Identifier: 10.36045/bbms/1378314515

Subjects:
Primary: 35K55 , 49A22

Keywords: fourth-order parabolic equation , optimal control , optimal solution

Rights: Copyright © 2013 The Belgian Mathematical Society

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.20 • No. 3 • august 2013
Back to Top